Alert archive / Michigan / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 35, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 10, 2020, 12:00 PM EDT for Clinton County, Ionia County, Michigan. It was in force for 90 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2020, 12:00 PM EDT (16:00 UTC)
- Expired
- Jun 10, 2020, 1:30 PM EDT
- In force
- 90 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, MI, Ionia County, MI
The radar
The Grand Rapids radar (KGRR), 52 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 12:16 PM EDT | TSTM WND DMG | Fowler, MI | SIGNIFICANT DAMAGE TO TREES. POWER OUT. TIME ESTIMATED FROM RADAR. |
| Jun 10, 12:45 PM EDT | TSTM WND GST 55 | 5 Sse Maple Rapids, MI | MESONET STJOH10. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 10:59 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 4.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1134 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.7
The text
As transmitted.
313 WUUS53 KGRR 101600 SVRGRR MIC037-067-101730- /O.NEW.KGRR.SV.W.0035.200610T1600Z-200610T1730Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Grand Rapids MI 1200 PM EDT Wed Jun 10 2020 The National Weather Service in Grand Rapids has issued a * Severe Thunderstorm Warning for... Ionia County in south central Michigan... Western Clinton County in south central Michigan... * Until 130 PM EDT. * At 1159 AM EDT, a severe thunderstorm was located near Portland, moving northeast at 55 mph. An additional severe thunderstorm was moving into the Grand Rapids area. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Ionia... St. Johns... Belding... Portland... Grand Ledge... Lake Odessa... Saranac... Eureka... Orleans... Fowler... Sebewa... Westphalia... Lyons... Maple Rapids... Muir... Mulliken... Pewamo... Hubbardston... Clarksville... Eagle... PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4277 8472 4277 8531 4312 8531 4311 8446 TIME...MOT...LOC 1559Z 217DEG 48KT 4287 8494 HAIL...0.75IN WIND...60MPH $$ CAS
4 follow-up statements
316 WWUS53 KGRR 101630 SVSGRR Severe Weather Statement National Weather Service Grand Rapids MI 1230 PM EDT Wed Jun 10 2020 MIC037-067-101730- /O.CON.KGRR.SV.W.0035.000000T0000Z-200610T1730Z/ Ionia MI-Clinton MI- 1230 PM EDT Wed Jun 10 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT FOR IONIA AND WESTERN CLINTON COUNTIES... At 1229 PM EDT, a severe thunderstorm was located 9 miles northwest of St. Johns, moving northeast at 50 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Ionia... St. Johns... Belding... Portland... Grand Ledge... Lake Odessa... Saranac... Eureka... Orleans... Fowler... Sebewa... Westphalia... Lyons... Maple Rapids... Muir... Mulliken... Pewamo... Hubbardston... Clarksville... Eagle... PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4277 8472 4277 8531 4312 8531 4311 8446 TIME...MOT...LOC 1629Z 219DEG 42KT 4313 8463 TORNADO...POSSIBLE HAIL...0.75IN WIND...60MPH $$ DUKE
690 WWUS53 KGRR 101700 SVSGRR Severe Weather Statement National Weather Service Grand Rapids MI 100 PM EDT Wed Jun 10 2020 MIC037-067-101730- /O.CON.KGRR.SV.W.0035.000000T0000Z-200610T1730Z/ Ionia MI-Clinton MI- 100 PM EDT Wed Jun 10 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT FOR EASTERN IONIA AND WESTERN CLINTON COUNTIES... At 1259 PM EDT, severe thunderstorms were located along a line extending from near Carson City to 6 miles south of Portland, moving east at 45 mph. Another strong thunderstorm was located near St. Johns moving to the northeast. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Ionia... St. Johns... Portland... Grand Ledge... Lake Odessa... Eureka... Fowler... Sebewa... Westphalia... Lyons... Maple Rapids... Muir... Mulliken... Pewamo... Hubbardston... Eagle... Wacousta... Palo... PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with these storms. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4277 8472 4277 8514 4312 8503 4311 8446 TIME...MOT...LOC 1659Z 268DEG 40KT 4312 8486 4278 8492 HAIL...<.75IN WIND...60MPH $$ DUKE
282
WWUS53 KGRR 101711
SVSGRR
Severe Weather Statement
National Weather Service Grand Rapids MI
111 PM EDT Wed Jun 10 2020
MIC037-067-101730-
/O.CON.KGRR.SV.W.0035.000000T0000Z-200610T1730Z/
Ionia MI-Clinton MI-
111 PM EDT Wed Jun 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR EASTERN IONIA AND WESTERN CLINTON COUNTIES...
At 111 PM EDT, a severe thunderstorm was located near Portland,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Johns... Portland... Eureka...
Fowler... Westphalia... Maple Rapids...
Muir... Pewamo... Hubbardston...
Wacousta...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4281 8469 4282 8492 4312 8493 4311 8446
TIME...MOT...LOC 1711Z 215DEG 32KT 4288 8483
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
DUKE519
WWUS53 KGRR 101730
SVSGRR
Severe Weather Statement
National Weather Service Grand Rapids MI
130 PM EDT Wed Jun 10 2020
MIC037-067-101739-
/O.EXP.KGRR.SV.W.0035.000000T0000Z-200610T1730Z/
Ionia MI-Clinton MI-
130 PM EDT Wed Jun 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN IONIA AND WESTERN
CLINTON COUNTIES WILL EXPIRE AT 130 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm across Northern Clinton County
through 200 PM.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
south central and central Michigan.
LAT...LON 4281 8469 4282 8492 4312 8493 4311 8446
TIME...MOT...LOC 1729Z 217DEG 48KT 4306 8465
$$
DUKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 11:11 AM EDT, 49 minutes earlier.
Area forecast discussion, Jun 10, 11:11 AM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
1111 AM EDT Wed Jun 10 2020
LATEST UPDATE...
Update
.SYNOPSIS...
Issued at 330 AM EDT Wed Jun 10 2020
- Severe Thunderstorms This Afternoon
- Cooler End of the Week, But Hazardous Beach Conditons Into Thursday
&&
.UPDATE...
Issued at 1112 AM EDT Wed Jun 10 2020
The thunderstorms are moving across the I-94 area, west of Jackson
as I write this. The storms will continue to develop into a solid
line of storms that will reach the eastern sections by mid
afternoon. Strong winds are the greatest threat with these storms.
There is strong low level moisture transport, focused on the I-69
area early this afternoon. the low level jet axis by mid afternoon
will be just east of US-131 and there will be speed convergence
as the core of the low level jet at 4 pm will be south of our CWA.
Add to that a strong upper jet crossing the area with unusually
strong upper level wave, it's clear there is a significant severe
storm threat today.
&&
.DISCUSSION...(Today through next Tuesday)
Issued at 330 AM EDT Wed Jun 10 2020
-Severe Thunderstorms This Afternoon-
As the remnants of Cristobal continues to move northwards into
Ontario, an negatively tilted trough with a compact vorticity max
will shift northeastward out of the central US into the Great
Lakes region. At the surface, a trailing cold front associated
with the larger scale trough will sweep eastward across the state
this afternoon and evening.
Ahead of this trailing cold front which will act as our focus for
thunderstorm activity, deep layer shear will increase to over 50
knots as a mid level speed max of 70 to 80 knots noses into the
state. Simultaneously, daytime heating/destabilization will
increase MLCAPE values towards 2000 J/kg. A mixed storm mode can
be expected, with discrete cells to start at initiation, filling
in to become a line with bowing segments as it progresses into the
central part of the state.
All that said, storms are expected to initiate between Noon-2 PM
this afternoon in far southwest lower MI, then progress east into
the late afternoon and evening becoming increasingly more
widespread, especially east of US-131. Our primary concern for
these storms will be damaging winds, especially with line
segments, but large hail and even a few tornadoes will be
possible.
-Cooler End of the Week, But Hazardous Swim Conditons Into Thursday-
Into Thursday, light showers will wrap around the western flank of
the trailing low pressure system as breezy winds shift westerly.
This will bring cooler and less humid air to end the week.
High temperature will be near 10 to 15 degrees below normal by
Friday and Saturday, with expected highs in the mid to upper 60s
range.
While general weather should be fairly quiet, beach conditions will
be very hazardous to swimmers today and Thursday. Wave heights
will peak towards 8 feet overnight Wednesday into Thursday, then
will gradually subside into Thursday afternoon.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 718 AM EDT Wed Jun 10 2020
Some areas of MVFR and isolated IFR can be expected through the
afternoon in thunderstorms. Large hail and wind gusts over 50
knots are possible with some of the storms. The greatest threat
will be from LAN to JXN from 18Z to 21Z.
&&
.MARINE...
Issued at 330 AM EDT Wed Jun 10 2020
There will be a lull in winds this morning, then sustained winds
will increase with gusts reaching gales by this evening on the
backside of the storm system this afternoon. This will build wave
heights towards the 8 feet range before winds gradually diminish
Thursday afternoon as a surface low departs.
&&
.HYDROLOGY...
Issued at 330 AM EDT Tue Jun 9 2020
Following rainfall amounts of around 0.5 to local amounts up to 1.0
inch Tuesday afternoon and evening primarily across the Muskegon
and western Grand Basins, an additional 0.5 to 1.0 inch of
rainfall will be possible this afternoon and evening especially
across southern and easter Lower Michigan. Any impactful flooding
is still expected to be fairly localized, and minimal impacts are
expected for larger rivers/streams as they should be able to
handle an inch of rain. We will however want to be careful to
monitor any possible training of convection that may result in
increased flooding impacts.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement through Thursday evening for MIZ037-043-
050-056-064-071.
LM...Gale Warning until 2 AM EDT Thursday for LMZ844>849.
&&
UPDATE...WDM
SYNOPSIS...Thielke
DISCUSSION...Thielke
AVIATION...Ostuno
HYDROLOGY...Thielke
MARINE...ThielkeHazardous weather outlook, Jun 10, 4:52 AM EDT, 7 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 452 AM EDT Wed Jun 10 2020 MIZ037>040-043>046-050>052-056>059-064>067-071>074-110900- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 452 AM EDT Wed Jun 10 2020 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight There is a moderate risk of severe weather today. Thunderstorms with hail and damaging wind gusts up to hurricane force are expected from late morning through late afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed by this afternoon. LMZ844>849-110900- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 452 AM EDT Wed Jun 10 2020 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight South gales to 40 knots will pose a hazard to mariners. Thunderstorms with wind gusts over storm force are also possible this morning into the afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time.
In the hours before
Local storm report, Jun 10, 7:53 AM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
753 AM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM NON-TSTM WND GST 2 W GRAND HAVEN 43.06N 86.26W
06/10/2020 M52 MPH LMZ846 MI MESONET
MESONET STATION XGHL GRAND HAVEN LIGHT.
0252 AM NON-TSTM WND GST 1 ENE NORTON SHORES 43.17N 86.23W
06/10/2020 M51 MPH MUSKEGON MI ASOS
ASOS STATION KMKG MUSKEGON COUNTY AIRPORT.
0228 AM NON-TSTM WND GST 3 NE SHELBY 43.64N 86.33W
06/10/2020 M49 MPH OCEANA MI MESONET
MESONET STATION AU347 HART-SHELBY OCEANA
COUNTY AIRPORT.
0202 AM NON-TSTM WND GST 17 W KEELER 42.12N 86.49W
06/10/2020 M47 MPH LMZ844 MI MESONET
MESONET STATION XSTJ ST. JOSEPH PIER.
0204 AM NON-TSTM WND GST 1 NW NORTON SHORES 43.17N 86.26W
06/10/2020 M46 MPH MUSKEGON MI MESONET
MESONET STATION EW5817 NORTON SHORES.
0439 AM NON-TSTM WND GST 2 S HOLLAND 42.75N 86.10W
06/10/2020 M46 MPH ALLEGAN MI ASOS
ASOS STATION KBIV W MICH REGIONAL ARPT.
0130 AM NON-TSTM WND GST MACATAWA 42.77N 86.20W
06/10/2020 M45 MPH OTTAWA MI MESONET
NOAA NOS STATION HLNM4 HOLLAND HARBOR.
0415 AM NON-TSTM WND GST 2 ENE LUDINGTON 43.97N 86.40W
06/10/2020 M45 MPH MASON MI AWOS
AWOS STATION KLDM LUDINGTON MASON.
&&
CASSpecial weather statement, Jun 10, 9:33 AM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
933 AM EDT Wed Jun 10 2020
MIZ044>046-050>052-056>059-064>067-071>074-101445-
Clinton-Isabella-Gratiot-Ingham-Calhoun-Mecosta-Allegan-Ottawa-Barry-
Van
Buren-Jackson-Kalamazoo-Montcalm-Muskegon-Ionia-Eaton-Newaygo-Kent-
933 AM EDT Wed Jun 10 2020
...STRONG THUNDERSTORMS DEVELOPING THIS MORNING...
At 930 AM EDT, strong to severe thunderstorms were developing in
northeast Illinois and northern Indiana. These storms were moving
northeast at 45 mph.
The storms will move into Southwest Lower Michigan after 10 AM.
Scattered clusters of thunderstorms are expected to develop across
much of Lower Michigan during the day.
Damaging wind gusts over 60 mph, falling trees, and power outages
are the greatest concern today. Isolated large hail greater than an
inch in diameter is possible. A tornado is also possible. Cloud to
ground lightning strikes are a danger in any thunderstorm.
The storms today will develop and move quickly. Stay close to
shelter. When thunder roars, go indoors. Be aware of large trees
that could fall onto powerlines and homes. Prepare for the
possibility of a power outage. Have more than one way to receive
warnings from the National Weather Service.
LAT...LON 4207 8622 4224 8622 4224 8637 4249 8625
4295 8622 4347 8646 4347 8604 4382 8604
4381 8461 4347 8461 4346 8437 4278 8436
4278 8416 4208 8413 4207 8414
TIME...MOT...LOC 1318Z 208DEG 38KT 4149 8678
CASLocal storm report, Jun 10, 11:46 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1146 AM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM NON-TSTM WND GST 3 W SOUTH HAVEN 42.40N 86.33W
06/10/2020 M45 MPH LMZ844 MI MESONET
MESONET STATION 45168 2 W SOUTH HAVEN.
&&
WDMLocal storm report, Jun 10, 11:57 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1157 AM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND GST 2 S HOLLAND 42.75N 86.10W
06/10/2020 M73 MPH ALLEGAN MI ASOS
&&Local storm report, Jun 10, 11:58 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1158 AM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND DMG HOLLAND 42.78N 86.10W
06/10/2020 OTTAWA MI EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS A SEMI TRUCK
FLIPPED OVER. STREET LIGHTS ARE KNOCKED
DOWN. THERE ARE SOME TREES ON HOMES.
&&Local storm report, Jun 10, 11:59 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1159 AM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM TSTM WND GST 2 NNW SAUGATUCK 42.68N 86.22W
06/10/2020 M62 MPH LMZ845 MI MESONET
MESONET STATION XSTK SAUGATUCK PIER.
&&The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:03 PM EDT | Special Marine Warning | GRR | 69 min | |
| Jun 9, 8:05 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Kalamazoo, Van Buren | 55 min |
| Jun 9, 9:31 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Ionia, Kent, Montcalm | 33 min |
| Jun 9, 11:45 PM EDT | Severe Thunderstorm Warning | GRR | Newaygo | 34 min |
| Jun 9, 11:54 PM EDT | Special Marine Warning | GRR | 47 min | |
| Jun 10, 12:17 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Ottawa | 21 min |
| Jun 10, 1:16 AM EDT | Severe Thunderstorm Warning | GRR | Allegan | 22 min |
| Jun 10, 9:33 AM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 12 more | 72 min |
| Jun 10, 10:13 AM EDT | Special Marine Warning | GRR | 92 min | |
| Jun 10, 11:06 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Kalamazoo | 84 min |
| Jun 10, 11:12 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Ottawa, Van Buren | 71 min |
| Jun 10, 11:20 AM EDT | Special Marine Warning | GRR | 85 min | |
| Jun 10, 11:29 AM EDT | Severe Thunderstorm Warning | GRR | Kent | 77 min |
| Jun 10, 12:09 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta, Montcalm, Muskegon, Newaygo | 70 min |
| Jun 10, 12:28 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot | 32 min |
| Jun 10, 12:51 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Gratiot, Isabella, Osceola | 57 min |
| Jun 10, 1:29 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo | 61 min |
| Jun 10, 1:47 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun | 43 min |
| Jun 10, 1:50 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry | 40 min |
| Jun 10, 2:07 PM EDT | Severe Thunderstorm Warning | GRR | Eaton | 53 min |
| Jun 10, 2:25 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Jackson | 65 min |
| Jun 10, 2:39 PM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham | 66 min |
| Jun 10, 3:05 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 40 min |
| Jun 10, 3:18 PM EDT | Areal Flood Advisory | GRR | Eaton, Ingham | 3 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.